MathSciNet Relay Station
MathSciNet bibliographic data
MR2060619 (2005c:35227) 35Q30 (76B03 76D05)
Abidi, H.; Danchin, R. Optimal bounds for the inviscid limit of Navier-Stokes equations. Asymptot. Anal. 38 (2004), no. 1, 35–46.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement